# SDR USAA2013060300009

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 24,377 hours, 10,637 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 3945128206
- Part serial: ELACVB010193
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 26,831 hours, 9,944 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER ELAC FAILURE THERE WAS A REPETITIVE AIRFRAME JOLTING THAT SEEMED TO BE ASSOCIATED WITH UNCONTROLLED RT AILERON MOVEMENT VERIFIED ON F/CTL PAGE.  R & R NR 1 ELAC IAW AMM 27-93-00-710-001-A.
